MathSciNet Relay Station
MathSciNet bibliographic data
MR574803 22E50
Lipsman, Ronald L. Fourier inversion on Borel subgroups of Chevalley groups: the symplectic group case. Trans. Amer. Math. Soc. 260 (1980), no. 2, 607–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement